Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 9.

Capital Structure

Mateus, Cesario and Terra, Paulo (2013) Leverage and the maturity structure of debt in emerging markets. Journal of Mathematical Finance, 3. pp. 46-59. ISSN 2162-2434 (Print), 2162-2442 (Online) (doi:https://doi.org/10.4236/jmf.2013.33A005)

Debt Maturity

Mateus, Cesario and Terra, Paulo (2013) Leverage and the maturity structure of debt in emerging markets. Journal of Mathematical Finance, 3. pp. 46-59. ISSN 2162-2434 (Print), 2162-2442 (Online) (doi:https://doi.org/10.4236/jmf.2013.33A005)

Dynamic Panel Data Analysis

Mateus, Cesario and Terra, Paulo (2013) Leverage and the maturity structure of debt in emerging markets. Journal of Mathematical Finance, 3. pp. 46-59. ISSN 2162-2434 (Print), 2162-2442 (Online) (doi:https://doi.org/10.4236/jmf.2013.33A005)

Eastern Europe

Mateus, Cesario and Terra, Paulo (2013) Leverage and the maturity structure of debt in emerging markets. Journal of Mathematical Finance, 3. pp. 46-59. ISSN 2162-2434 (Print), 2162-2442 (Online) (doi:https://doi.org/10.4236/jmf.2013.33A005)

Latin America

Mateus, Cesario and Terra, Paulo (2013) Leverage and the maturity structure of debt in emerging markets. Journal of Mathematical Finance, 3. pp. 46-59. ISSN 2162-2434 (Print), 2162-2442 (Online) (doi:https://doi.org/10.4236/jmf.2013.33A005)

Options

Mateus, Cesario and Konsilp, Worawuth (2014) Implied idiosyncratic volatility and stock return predictability. Journal of Mathematical Finance, 4 (5). pp. 338-352. ISSN 2162-2434 (Print), 2162-2442 (Online) (doi:https://doi.org/10.4236/jmf.2014.45032)

Risk Premium

Mateus, Cesario and Konsilp, Worawuth (2014) Implied idiosyncratic volatility and stock return predictability. Journal of Mathematical Finance, 4 (5). pp. 338-352. ISSN 2162-2434 (Print), 2162-2442 (Online) (doi:https://doi.org/10.4236/jmf.2014.45032)

Stocks

Mateus, Cesario and Konsilp, Worawuth (2014) Implied idiosyncratic volatility and stock return predictability. Journal of Mathematical Finance, 4 (5). pp. 338-352. ISSN 2162-2434 (Print), 2162-2442 (Online) (doi:https://doi.org/10.4236/jmf.2014.45032)

Volatility

Mateus, Cesario and Konsilp, Worawuth (2014) Implied idiosyncratic volatility and stock return predictability. Journal of Mathematical Finance, 4 (5). pp. 338-352. ISSN 2162-2434 (Print), 2162-2442 (Online) (doi:https://doi.org/10.4236/jmf.2014.45032)

This list was generated on Thu May 13 05:11:18 2021 UTC.